# SDR 9JLA2021111031410

- Difficulty date: November 3, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N568VA
- Make and model: Cessna 680A
- Aircraft serial: 6800331
- Aircraft time: 2,307 hours, 1,686 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 414F
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE COCKPIT TEMPERATURE SENSING HIGHER THAN ACTUAL. THE MAINTENANCE TEAM INVESTIGATED AND FOUND THE TEMP SENSING FAN TO BE INOP. THE FAN WAS REMOVED AND REPLACED WITH A NEW FAN. OPS CHECKS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
